A female asked:
My b vitamin 12 lab blood test came back with at 342 and i've been taking 100mg of b6 lately. i've been getting lots of tingling mostly in arms hands ?
1 doctor answer • 1 doctor weighed in
Holistic Medicine 42 years experience
Low B12!: While that level of B12 is considered "normal" by labs in the US it is considered low in Europe and is known to cause tingling.Too much B6 can cause tingling but that is not known to happen unless taking over 200 mg/day (usually 500 mg/day or more). Try oral methylcobalamin 1000 mcg/day for a month- if does not increase may need shots.
Created for people with ongoing healthcare needs but benefits everyone.
845 viewsAnswered >2 years ago
Last updated Jan 2, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.